Can plan b cause a pinkish stretchy discharge! I had used it twice once on the 10th,and then again on the 19th. If in correct ( my period came early due to the first time) I'm about 14 days away from my next period. My period usually last 4-5 days and my last day is when I had unprotected sex on the 17th, he pulled out on time. And I panicked took plan b within 48 hours. Then on the 24th I experienced the typical color of your period kind of blood but it wasn't as heavy,but it also wasn't just "spotting" . Which lasted for 4 days. Mainly in the evening I could feel it coming out. ( like you would when your period would start) . Wasn't heavy that I needed a pad all day,but I couldn't pull off just a panty liner and I also found some blood when I wiped for number two..) now today the 28th when I wiped I had thick, stretchy like discharge and had some red in it. Wasn't dark,or light but was noticeable ..what could this mean? I have myself worried sick. The only side effects I have is neasua but I think this is do to worrying about being pregnant ! Help! Is it the side effects of taking plan b so close together?
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.